MAUDE Adverse Event Report: NOBEL BIOCARE USA, LLC HEALING ABUTMENT NOBRPL RP Ø5.3X5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.

NOBEL BIOCARE USA, LLC HEALING ABUTMENT NOBRPL RP Ø5.3X5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Model Number 33452
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Event or Problem Description
On april 23, 2019 a customer in the us returned 10 products labeled 36644 (healing abutment cc rp ø3.6x5mm), lot 13076845, stating the packages contain an incorrect healing abutment.Inspection performed by nobel biocare confirmed that all ten packages contain article 33452 (healing abutment nobrpl rp ø5.3x5mm), lot 13076868.Investigation concluded that 16 pieces of article 33452, lot 13076868 had been incorrectly labeled as article 36644, lot 13076845.An extra label sheet (including 16 individual labels) had been printed for complained lot 13076845.Instead of the sheet being scrapped, it was in error used on article 33452, lot 13076868.A health hazard evaluation was performed concluding on a high risk for the patient: a misfit between the abutment and the implant could potentially lead to inflammation or damage to the implant due to increased forces on the implant threads.Both issues could result in a need for revision surgery.Corrective or removal actions that have been, and are expected to be taken: the following corrective actions were implemented: the affected lot 13076845 was restricted on may 01, 2019.A capa was initiated to further investigate the issue and to implement corrective and preventive actions.The following removal actions will be implemented: a recall will be initiated to remove all pieces labeled article 36644, lot 13076845 from the market.

Brand Name
HEALING ABUTMENT NOBRPL RP Ø5.3X5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Manufacturer (Section D)
NOBEL BIOCARE USA, LLC
22715 savi ranch parkway
yorba linda CA 92887 7149
MDR Report Key8636034
Report Number2027971-2019-00008
Device Sequence Number11285581
Product Code NHA
UDI-Device Identifier07332747002881
UDI-Public(01)07332747002881(10)13076868(17)211219
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K925779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number33452
Device Catalogue Number33452
Device Lot Number13076868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1